Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 2 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 2 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Fixed points of multiple-valued transformations
F. B. Fuller PDF
Bull. Amer. Math. Soc. 67 (1961), 165-169
The November meeting in Nashville
G. B. Huff PDF
Bull. Amer. Math. Soc. 67 (1961), 173
The November meeting in Pasadena
R. S. Pierce PDF
Bull. Amer. Math. Soc. 67 (1961), 174
November meeting in Evanston
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 67 (1961), 175
Research problems
PDF
Bull. Amer. Math. Soc. 67 (1961), 176
A proof of the power series expansion without Cauchy’s formula
P. Porcelli and E. H. Connell PDF
Bull. Amer. Math. Soc. 67 (1961), 177-181
On Hecke’s functional equation
K. Chandrasekharan and Raghavan Narasimhan PDF
Bull. Amer. Math. Soc. 67 (1961), 182-185
On the ergodic theorem without assumption of positivity
R. V. Chacon PDF
Bull. Amer. Math. Soc. 67 (1961), 186-190
On the extreme eigenvalues of truncated Toeplitz matrices
Seymour V. Parter PDF
Bull. Amer. Math. Soc. 67 (1961), 191-196
Simultaneous rational approximations to algebraic numbers
L. G. Peck PDF
Bull. Amer. Math. Soc. 67 (1961), 197-201
On global solutions for partial differential equations of first order
Peter Dombrowski PDF
Bull. Amer. Math. Soc. 67 (1961), 202-205
Holomorphic differentials as functions of moduli
Lipman Bers PDF
Bull. Amer. Math. Soc. 67 (1961), 206-210
On the braid groups of $E^2$ and $S^2$
Edward Fadell and James Van Buskirk PDF
Bull. Amer. Math. Soc. 67 (1961), 211-213
Integration with respect to operator-valued functions
Gregers L. Krabbe PDF
Bull. Amer. Math. Soc. 67 (1961), 214-218
A new maximum principle
Raymond Redheffer PDF
Bull. Amer. Math. Soc. 67 (1961), 219
Concentric tori in the 3-sphere
C. H. Edwards Jr. PDF
Bull. Amer. Math. Soc. 67 (1961), 220-222
The permanent function as an inner product
Marvin Marcus and Morris Newman PDF
Bull. Amer. Math. Soc. 67 (1961), 223-224
Two element generation of the symplectic group
P. F. G. Stanek PDF
Bull. Amer. Math. Soc. 67 (1961), 225-227
On H. Weyl’s character formula
P. Cartier PDF
Bull. Amer. Math. Soc. 67 (1961), 228-230
The minimum modulus of integral functions of small order
P. D. Barry PDF
Bull. Amer. Math. Soc. 67 (1961), 231-234
A characterization of discrete solvable matrix groups
Louis Auslander PDF
Bull. Amer. Math. Soc. 67 (1961), 235-236
The manifold smoothing problem
Stewart S. Cairns PDF
Bull. Amer. Math. Soc. 67 (1961), 237-238